It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Hi VirginiaMan
Sorry to say you have a lot of symptoms that are hard to describe, so people may not be able to identify them.
I'd have to say if your doctor(s) have found nothing, then perhaps it is a side-effect of one of your meds. Sounds an awful lot like health anxiety to me though. And I've had plenty of that myself.
Do you have TMJ? That can cause pains, headaches in the jaw, head, neck area and even spasms. Mine sometimes causes pain in my ear and around my eye...always on one side.
Perhaps one of your meds like the celexa has stopped working over the years, and needs to be re-evaluated.
Sorry, I can't be of much help.
Hellas





All times are GMT -7. The time now is 11:02 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!